MAUDE Adverse Event Report: EBI, LLC. SFLX 4 COIL

EBI, LLC. SFLX 4 COIL
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Burning Sensation (2146); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: (b)(6) 2022.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent orif and bone graft surgery to repair a distal fibula nonunion fracture.After surgery she began to treat with a bhs unit since she was in a cast for 6 weeks and the doctor wanted her on stimulator immediately post-op.The patient had a follow-up appointment with the doctor.She still has not healed.The doctor wants her to continue with a bone stimulator but wants her to switch to orthopak because the patient is unable to tolerate the bhs for many hours.The patient claims that she could only use bhs for 5-7 hours at a time then her foot would feel very hot like her "bone was cooking".She would take a break and continue a couple of hours later.The discomfort was burning and not painful, but if she had to assign a pain scale it would be a 4 or 5 under the skin.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, d3: manufacturer address and email address, d4: udi, g1: contact office and manufacturer site, g6: report type additional information - d9: device available for evaluation and returned to manufacturer date, g3, h2, h3, h4: device manufacture date, h6: impact code, device code, method, results, h10: additional narrative, h11.The sflx 4 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 4 coil part no.1068235 with (b)(6).The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 4 coil was reviewed and there were no reports of non-conformances or deviations.The sflx 4 coil was tested and it operates as intended.Calibration information: all tests inspections were completed using tektronix oscilloscope id (b)(4) with calibration due on (b)(6) 2025; (b)(4) which does not require calibration.Test/inspections were completed by the quality department on (b)(6) 2024.The failure was not confirmed for the reported condition of "patient unable to tolerate the bhs unit.".The coil was tested and operates as intended.Review of complaint history identified (1) total complaints from ((b)(6) 2021) to ((b)(6) 2022) for pn (1068235) and events related to (hot).Keyword search criteria: (complaint code: medical: hot) the search could not be specified further because the main complaint was hot.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "hot".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.(b)(6) medical will continue to monitor for trends.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
SFLX 4 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15205157
Report Number0002242816-2022-00083
Device Sequence Number2109396
Product Code LOF
UDI-Device Identifier00812301020577
UDI-Public00812301020577
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068235
Device Lot Number22082
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic